# SDR F3LA00111

- Difficulty date: May 26, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED NR 1 DME ANTENNA BASE HAD SEALANT BLOWN OUT OF GAP, REVEALING A BULGE IN THE SKIN.  MAINTENANCE REMOVED DME ANTENNA PER SRM 51-10-2.  INSTALLED DOUBLER PER SRM 53-10-2.  INSTALLED DME ANTENNA PER MM 34-55-11 AND PERFORMED OPERATIONAL CHECK PER EA 34-737-039.  (M)
